Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 158, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 27, 2017, 7:41 AM CDT for Jackson County, Missouri. It took effect at Jul 27, 2017, 2:48 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2017, 7:41 AM CDT (12:41 UTC)
- In effect from
- Jul 27, 2017, 2:48 PM CDT
- Expired
- Jul 28, 2017, 5:34 PM CDT
- In force
- 27 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 32 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River at 63rd Street (KAYM7).
- Action stage
- 20 ft
- Minor stage
- 26 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06893530, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
225
WGUS43 KEAX 271241
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
741 AM CDT Thu Jul 27 2017
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blue River At 71 Highway affecting Jackson County.
Blue River At 63rd Street affecting Jackson County.
Blue River at Colorado Avenue affecting Jackson County.
Blue River At Stadium Drive affecting Jackson County.
Blue River at 12th Street affecting Jackson County.
...Forecast flooding changed from Minor to Major severity for the
following rivers in Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-281241-
/O.EXT.KEAX.FL.W.0148.170727T1239Z-170729T2320Z/
/VLYM7.3.ER.170727T1121Z.170728T0000Z.170728T2320Z.NR/
741 AM CDT Thu Jul 27 2017
...Forecast flooding increased from Minor to Major severity...
The Flood Warning continues for
The Blackwater River at Valley City.
* from this morning to Saturday evening.
* At 7:00 AM Thursday the stage was 23.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 33.3 feet by this
evening. The river will fall below flood stage Friday evening.
* At 31.0 feet...Extensive flooding of rural property and many roads
occurs.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 23.3 Thu 07 AM 33.3 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC095-281240-
/O.NEW.KEAX.FL.W.0157.170727T1557Z-170728T2240Z/
/KNYM7.1.ER.170727T1557Z.170727T1900Z.170727T2240Z.NR/
741 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blue River At 71 Highway.
* from this morning to Friday afternoon.
* Flood stage is 61.0 feet.
* Forecast...The river is forecast to have a maximum value of 64.6
feet this afternoon.
* At 61.0 feet...Low-lying areas in the vicinity of Hickman Mills
Drive, 85th Street, and 71 Highway begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
71 Highway 61 64.6 this afternoon
&&
LAT...LON 3900 9455 3899 9451 3896 9453 3897 9457
$$
MOC095-281240-
/O.NEW.KEAX.FL.W.0158.170727T1948Z-170728T2234Z/
/KAYM7.1.ER.170727T1948Z.170727T2100Z.170727T2234Z.NO/
741 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blue River At 63rd Street.
* from this afternoon to Friday afternoon.
* Flood stage is 48.0 feet.
* Forecast...The river is forecast to have a maximum value of 48.5
feet late this afternoon.
* At 48.0 feet...Low-lying areas in the vicinity of 63rd Street begin
to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
63rd Street 48 48.5 late this afternoon
&&
LAT...LON 3900 9455 3903 9455 3902 9450 3899 9451
$$
MOC095-280606-
/O.NEW.KEAX.FL.W.0159.170727T2021Z-170728T0606Z/
/BVCM7.1.ER.170727T2021Z.170727T2200Z.170728T0006Z.UU/
741 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blue River at Colorado Avenue.
* from this afternoon to late tonight.
* Flood stage is 56.0 feet.
* Forecast...The river is forecast to have a maximum value of 57.1
feet late this afternoon.
* At 56.0 feet...Flood waters approach Denver Avenue.
&&
Latest
Location FS Stage Day/Time Forecast
&&
Blue River
LAT...LON 3903 9455 3904 9453 3904 9449 3902 9450
$$
MOC095-281240-
/O.NEW.KEAX.FL.W.0160.170727T1912Z-170729T0210Z/
/KSDM7.1.ER.170727T1912Z.170727T2200Z.170728T0210Z.NO/
741 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blue River At Stadium Drive.
* from this afternoon to Friday evening.
* At 6:30 AM Thursday the stage was 28.3 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* At 35.2 feet...Water reaches the bottom of the Stadium Drive
bridge.
* At 32.0 feet...A low-lying area on the east side of the river near
Stadium Drive begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Stadium Drive 33 28.3 Thu 06 AM 35.8 late this afternoon
&&
LAT...LON 3904 9453 3907 9452 3906 9448 3904 9449
$$
MOC095-281240-
/O.NEW.KEAX.FL.W.0161.170727T2250Z-170729T0124Z/
/KCTM7.1.ER.170727T2250Z.170728T0000Z.170728T0124Z.NO/
741 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blue River at 12th Street.
* from this afternoon to Friday evening.
* At 6:45 AM Thursday the stage was 25.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* At 30.0 feet...Low-lying areas near 12th Street begin to flood.
When the Missouri River is high, the flood waters from the Blue
river may approach the top of the flood wall on the west bank of
the Blue River near the Wilson Avenue bridge.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
12th Street 30 25.1 Thu 07 AM 30.4 this evening
&&
LAT...LON 3909 9451 3912 9451 3913 9448 3912 9446 3909 9448
$$2 follow-up statements
412
WGUS83 KEAX 271715
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1215 PM CDT Thu Jul 27 2017
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Blue River near Stanley affecting Johnson and Jackson Counties.
Blue River at Bannister Road affecting Johnson and Jackson
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
Blue River At 71 Highway affecting Jackson County.
Blue River At 63rd Street affecting Jackson County.
Blue River at Colorado Avenue affecting Jackson County.
Blue River At Stadium Drive affecting Jackson County.
Blue River at 12th Street affecting Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-281715-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-170730T0921Z/
/BLRM7.2.ER.170727T1159Z.170728T0600Z.170729T0921Z.UU/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 12:00 PM Thursday the stage was 24.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by
early Friday morning. The river will fall below flood stage
Saturday morning.
* At 26.0 feet...Many farm levees along Big Creek are overtopped.
Flooding of rural areas behind the levees occurs.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 24.1 Thu 12 PM 27.5 early Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
KSC091-MOC095-271745-
/O.CAN.KEAX.FL.W.0150.000000T0000Z-170728T1956Z/
/STAK1.2.ER.170727T1025Z.170727T1246Z.170727T1629Z.UU/
1215 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River near Stanley.
* At 12:01 PM Thursday the stage was 15.0 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:29 AM Thursday.
* Forecast...The river will continue to fall to 3.2 feet by Friday
morning.
* At 16.0 feet...Farmland adjacent to the Blue River floods.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Stanley 16 15.0 Thu 12 PM 13.8 this afternoon
&&
LAT...LON 3883 9469 3885 9463 3880 9463 3879 9467
$$
MOC095-281715-
/O.CON.KEAX.FL.W.0151.000000T0000Z-170728T2247Z/
/KBRM7.1.ER.170727T1057Z.170727T1800Z.170727T2247Z.UU/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River at Blue Ridge Boulevard.
* until Friday afternoon.
* At 12:00 PM Thursday the stage was 37.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 38.6 feet by this
afternoon. The river will fall below flood stage late this
afternoon.
* At 38.6 feet...Blue Ridge Boulevard on the west side of the bridge
begins to flood.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments on holmes road begin to flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 37.7 Thu 12 PM 38.6 this afternoon
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$
KSC091-MOC095-271745-
/O.CAN.KEAX.FL.W.0156.000000T0000Z-170728T1740Z/
/KCCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1215 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River at Bannister Road.
* At 11:45 AM Thursday the stage was 33.5 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will crest below flood stage with a value of
33.9 feet this afternoon.
* At 34.0 feet...Woodlands along the river are flooded. Water may
also approach flood stage at 71 highway and other downstream
locations.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Bannister Road 34 33.5 Thu 12 PM 33.9 this afternoon
&&
LAT...LON 3885 9463 3896 9458 3894 9453 3884 9459 3880 9463
$$
MOC095-281714-
/O.CON.KEAX.FL.W.0157.000000T0000Z-170728T2240Z/
/KNYM7.1.ER.000000T0000Z.170727T1900Z.170727T2240Z.NR/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River At 71 Highway.
* Flood stage is 61.0 feet.
* Forecast...The river is forecast to have a maximum value of 64.6
feet this afternoon.
* At 61.0 feet...Low-lying areas in the vicinity of Hickman Mills
Drive, 85th Street, and 71 Highway begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
71 Highway 61 64.6 this afternoon
&&
LAT...LON 3900 9455 3899 9451 3896 9453 3897 9457
$$
MOC095-281714-
/O.CON.KEAX.FL.W.0158.170727T1948Z-170728T2234Z/
/KAYM7.1.ER.170727T1948Z.170727T2100Z.170727T2234Z.NO/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River At 63rd Street.
* until Friday afternoon.
* Flood stage is 48.0 feet.
* Forecast...The river is forecast to have a maximum value of 48.5
feet late this afternoon.
* At 48.0 feet...Low-lying areas in the vicinity of 63rd Street begin
to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
63rd Street 48 48.5 late this afternoon
&&
LAT...LON 3900 9455 3903 9455 3902 9450 3899 9451
$$
MOC095-280606-
/O.CON.KEAX.FL.W.0159.170727T2021Z-170728T0606Z/
/BVCM7.1.ER.170727T2021Z.170727T2200Z.170728T0006Z.UU/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River at Colorado Avenue.
* from this afternoon to late tonight.
* Flood stage is 56.0 feet.
* Forecast...The river is forecast to have a maximum value of 57.1
feet late this afternoon.
* At 56.0 feet...Flood waters approach Denver Avenue.
&&
Latest
Location FS Stage Day/Time Forecast
&&
Blue River
LAT...LON 3903 9455 3904 9453 3904 9449 3902 9450
$$
MOC095-281714-
/O.CON.KEAX.FL.W.0160.170727T1912Z-170729T0210Z/
/KSDM7.1.ER.170727T1912Z.170727T2200Z.170728T0210Z.NO/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River At Stadium Drive.
* until Friday evening.
* At 11:30 AM Thursday the stage was 28.8 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* At 35.2 feet...Water reaches the bottom of the Stadium Drive
bridge.
* At 32.0 feet...A low-lying area on the east side of the river near
Stadium Drive begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Stadium Drive 33 28.8 Thu 11 AM 35.8 late this afternoon
&&
LAT...LON 3904 9453 3907 9452 3906 9448 3904 9449
$$
MOC095-281714-
/O.CON.KEAX.FL.W.0161.170727T2250Z-170729T0124Z/
/KCTM7.1.ER.170727T2250Z.170728T0000Z.170728T0124Z.NO/
1215 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River at 12th Street.
* from this afternoon to Friday evening.
* At 11:45 AM Thursday the stage was 25.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* At 30.0 feet...Low-lying areas near 12th Street begin to flood.
When the Missouri River is high, the flood waters from the Blue
river may approach the top of the flood wall on the west bank of
the Blue River near the Wilson Avenue bridge.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
12th Street 30 25.2 Thu 12 PM 30.4 this evening
&&
LAT...LON 3909 9451 3912 9451 3913 9448 3912 9446 3909 9448
$$455
WGUS83 KEAX 271944
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
244 PM CDT Thu Jul 27 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blue River At 71 Highway affecting Jackson County.
Blue River At 63rd Street affecting Jackson County.
Blue River at Colorado Avenue affecting Jackson County.
Blue River At Stadium Drive affecting Jackson County.
Blue River at 12th Street affecting Jackson County.
...The Flood Warning continues for the following rivers in
Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-281944-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-170728T2330Z/
/KBRM7.1.ER.170727T1057Z.170727T1330Z.170727T2330Z.UU/
244 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Blue River at Blue Ridge Boulevard.
* until Friday evening.
* At 2:00 PM Thursday the stage was 37.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments on holmes road begin to flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 37.8 Thu 02 PM 37.6 late this afternoon
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$
MOC095-272014-
/O.CAN.KEAX.FL.W.0157.000000T0000Z-170728T2240Z/
/KNYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River At 71 Highway.
* Flood stage is 61.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 57.5 feet late this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
71 Highway 61 57.5 late this afternoon
&&
LAT...LON 3900 9455 3899 9451 3896 9453 3897 9457
$$
MOC095-272014-
/O.CAN.KEAX.FL.W.0158.000000T0000Z-170728T2234Z/
/KAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River At 63rd Street.
* Flood stage is 48.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 43.5 feet late this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
63rd Street 48 43.5 late this afternoon
&&
LAT...LON 3900 9455 3903 9455 3902 9450 3899 9451
$$
MOC095-272014-
/O.CAN.KEAX.FL.W.0159.000000T0000Z-170728T0606Z/
/BVCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
244 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River at Colorado Avenue.
* Flood stage is 56.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 51.5 feet late this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
&&
Blue River
LAT...LON 3903 9455 3904 9453 3904 9449 3902 9450
$$
MOC095-272014-
/O.CAN.KEAX.FL.W.0160.000000T0000Z-170729T0210Z/
/KSDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River At Stadium Drive.
* At 1:30 PM Thursday the stage was 30.2 feet.
* Flood stage is 33.0 feet.
* Forecast...Remain below flood stage and rise to near 31.0 feet late
this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Stadium Drive 33 30.2 Thu 01 PM 31.0 late this afternoon
&&
LAT...LON 3904 9453 3907 9452 3906 9448 3904 9449
$$
MOC095-272014-
/O.CAN.KEAX.FL.W.0161.000000T0000Z-170729T0124Z/
/KCTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River at 12th Street.
* At 1:45 PM Thursday the stage was 26.6 feet.
* Flood stage is 30.0 feet.
* Forecast...Remain below flood stage and rise to near 28.0 feet late
this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
12th Street 30 26.6 Thu 02 PM 28.0 late this afternoon
&&
LAT...LON 3909 9451 3912 9451 3913 9448 3912 9446 3909 9448
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 27, 6:32 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 27, 6:32 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
632 AM CDT Thu Jul 27 2017
.Discussion...
Issued at 345 AM CDT THU JUL 27 2017
Very heavy rain is tracking across extreme eastern KS into
western MO this morning where a rather strong low-level jet has
been feeding copious amounts of moisture into a cold front that is
slowly making its way southward. Widespread rainfall amounts of 3
to 5 inches have fallen across the entire KC metro eastward into
Lafayette County, with some reports over 7 inches. Flash flooding
is ongoing and will remain a problem for a few more hours.
Heaviest precipitation will gradually shift southeast into areas
south and east of KC early through sunrise and lose some of its
punch as the LLJ starts to veer and convergence weakens. A few
showers and storms could redevelop this afternoon mainly south of
a Harrisonville to Macon line where there will be some lingering
weak instability, but shear will be weak and these storms are
unlikely to be strong.
Cold front will continue making its way southward into the Ozarks
tonight while a large area of high pressure builds into the Upper
Midwest. This feature will maintain its hold on much of the area
for several days as the upper level pattern will undergo very
little change into early next week. The result will be a prolonged
stretch of cooler than average temperatures with highs in the 80s
through Wednesday with comfortable humidity levels. Precipitation
chances will be low to none through the period.
&&
.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 632 AM CDT THU JUL 27 2017
Thunderstorms have exited the KC area, and while there could be
an isolated shower or two this afternoon, most areas should be dry
for the rest of the day. IFR ceilings will persist for another
hour or two before clouds gradually lift to VFR and become
scattered this afternoon.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ057-103>105.
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ028>030-
037>039-043-044.
&&
Discussion...Hawblitzel
Aviation...HawblitzelHazardous weather outlook, Jul 27, 4:53 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 453 AM CDT Thu Jul 27 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 453 AM CDT Thu Jul 27 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms with very heavy rain will impact areas south and southeast of Kansas City early this morning. These storms produced widespread flooding problems across the Kansas City metro area into Lafayette County overnight where areas of high water may linger for much of the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jul 27, 5:24 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM FLASH FLOOD 5 NW GRANDVIEW 38.94N 94.60W
07/27/2017 JACKSON MO BROADCAST MEDIA
FLASH FLOODING ALONG INDIAN CREEK INUNDATING
BUSINESSES AT 103RD AND WORNALL.
&&Local storm report, Jul 27, 5:38 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
538 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM FLASH FLOOD 2 SSE BATES CITY 38.97N 94.06W
07/27/2017 LAFAYETTE MO EMERGENCY MNGR
HWY TT IMPASSIBLE WITH WATER RESCUE IN
PROGRESS.
&&Local storm report, Jul 27, 5:46 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 1 ESE LEVASY 39.13N 94.11W
07/27/2017 JACKSON MO FIRE DEPT/RESCUE
US 24 CLOSED AT JACKSON LAFAYETTE COUNTY
LINE DUE TO FLOODING.
&&Local storm report, Jul 27, 5:53 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM FLASH FLOOD PLEASANT HILL 38.79N 94.26W
07/27/2017 CASS MO NWS EMPLOYEE
NUMEROUS ROADS IN PLEASANT HILL IMPASSIBLE.
&&Local storm report, Jul 27, 5:55 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM FLASH FLOOD 1 NE ODESSA 39.01N 93.94W
07/27/2017 LAFAYETTE MO EMERGENCY MNGR
INTERSTATE 70 CLOSED AT 38 MILE MARKER DUE
TO FLOODING.
&&Local storm report, Jul 27, 6:05 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD 5 NW GRANDVIEW 38.94N 94.60W
07/27/2017 JACKSON MO BROADCAST MEDIA
CAR SWEPT INTO INDIAN CREEK AT 103RD AND
WORNALL. SEARCH AND RESCUE EFFORT UNDERWAY.
INCIDENT BROADCAST ON LIVE TELEVISION.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:13 PM CDT | Areal Flood Advisory | EAX | Clay, Platte | 3 hr |
| Jul 26, 9:50 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 4 hr |
| Jul 26, 11:01 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 3 hr |
| Jul 27, 1:09 AM CDT | Special Weather Statement | EAX | Pettis | 51 min |
| Jul 27, 1:32 AM CDT | Flash Flood Warning | EAX | Johnson, Lafayette, Pettis, Ray, Saline | 7 hr |
| Jul 27, 1:36 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 7 hr |
| Jul 27, 2:27 AM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Jul 27, 2:49 AM CDT | River Flood Warning | EAX | Jackson | 28 hr |
| Jul 27, 2:49 AM CDT | River Flood Warning | EAX | Jackson | 33 hr |
| Jul 27, 3:11 AM CDT | Flash Flood Warning | EAX | Cass, Johnson | 6 hr |
| Jul 27, 3:37 AM CDT | River Flood Warning | EAX | Jackson | 25 hr |
| Jul 27, 3:39 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 53 hr |
| Jul 27, 3:39 AM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Jul 27, 4:33 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 4 hr |
| Jul 27, 4:37 AM CDT | River Flood Warning | EAX | Jackson | 28 hr |
| Jul 27, 4:37 AM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| Jul 27, 4:54 AM CDT | River Flood Warning | EAX | Jackson | 36 hr |
| Jul 27, 5:37 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Jul 27, 5:51 AM CDT | Flash Flood Warning | EAX | Bates | 4 hr |
| Jul 27, 6:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Jul 27, 7:23 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| Jul 27, 7:23 AM CDT | River Flood Warning | EAX | Jackson | 34 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 34 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 17 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 37 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 37 hr |
| Jul 27, 7:54 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| Jul 27, 8:17 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Johnson, Lafayette, Platte, Ray | 3 hr |
| Jul 27, 8:55 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Johnson | 5 hr |
| Jul 27, 9:19 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 62 hr |
| Jul 27, 9:19 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 66 hr |
| Jul 27, 9:35 AM CDT | Areal Flood Warning | EAX | Bates | 4 hr |
| Jul 27, 10:55 AM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more | 3 hr |
| Jul 27, 1:43 PM CDT | Areal Flood Warning | EAX | Clay, Jackson, Platte | 9 hr |
| Jul 27, 1:46 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Johnson, Lafayette, Ray | 48 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.